The Annals of Probability

Stochastic evolution equations with random generators

Jorge A. Le{\'o}n and David Nualart

Full-text: Open access


We prove the existence of a unique mild solution for a stochastic evolution equation on a Hilbert space driven by a cylindrical Wiener process. The generator of the corresponding evolution system is supposed to be random and adapted to the filtration generated by the Wiener process. The proof is based on a maximal inequality for the Skorohod integral deduced from the Itô’s formula for this anticipating stochastic integral.

Article information

Ann. Probab., Volume 26, Number 1 (1998), 149-186.

First available in Project Euclid: 31 May 2002

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H15: Stochastic partial differential equations [See also 35R60] 60H07: Stochastic calculus of variations and the Malliavin calculus

Stochastic evolution equations stochastic anticipating calculus Skorohod integral


Le{\'o}n, Jorge A.; Nualart, David. Stochastic evolution equations with random generators. Ann. Probab. 26 (1998), no. 1, 149--186. doi:10.1214/aop/1022855415.

Export citation


  • [1] da Prato, G. and Zabczyk, J. (1992). Stochastic Equations in Infinite Dimensions. Cambridge Univ. Press.
  • [2] Friedman, A. (1964). Partial Differential Equations of Parabolic Type. Prentice-Hall, Englewood Cliffs, NJ.
  • [3] Grorud, A. and Pardoux, E. (1992). Int´egrales Hilbertiennes anticipantes par rapport a un processus de Wiener cylindrique et calcul stochastique associ´e. Appl. Math. Optim. 25 31-49.
  • [4] Hu, Y. and Nualart, D. (1997). Continuity of some anticipating integral processes. Statist. Probab. Lett.. To appear.
  • [5] Krylov, N. and Rozovskii, B. L. (1981). Stochastic evolution equations. J. Soviet Math. 16 1233-1277.
  • [6] Lady zenskaja, O. A., Solonnikov, V. A. and Ural'ceva, N. N. (1968). Linear and QuasiLinear Equations of Parabolic Type. AMS, Providence, RI.
  • [7] Le ´on, J. A. (1990). On equivalence of solutions to stochastic differential equations with anticipating evolution systems. J. Stochastic Anal. Appl. 8 363-387.
  • [8] Malliavin, P. (1978). Stochastic calculus of variations an hypoelliptic operators. In Proceedings of International Symposium on Stochastic Differential Equations, Kyoto 1976 195-263. Wiley, New York.
  • [9] Nualart, D. (1995). The Malliavin Calculus and Related Topics. Springer, New York.
  • [10] Nualart, D. and Pardoux, E. (1988). Stochastic calculus with anticipating integrands. Probab. Theory Related Fields 78 535-581.
  • [11] Pardoux, E. (1975). Equations aux d´eriv´ees partielles stochastiques non lin´earies monotones. Ph.D. dissertation, Univ. Paris XI.
  • [12] Rozovskii, B. L. (1990). Stochastic Evolution Systems. Linear Theory and Applications to Nonlinear Filtering. Kluwer, Dordrecht.
  • [13] Russo, F. and Vallois, P. (1993). Forward, backward and symmetric stochastic integration. Probab. Theory Related Fields 97 403-421.
  • [14] Skorohod, A. V. (1975). On a generalization of a stochastic integral. Theory Probab. Appl. 20 219-233.
  • [15] Sugita, H. (1985). On a characterization of the Sobolev spaces over an abstract Wiener Space. J. Math. Kyoto Univ. 25 717-725.
  • [16] Zakai, M. (1967). Some moment inequalities for stochastic integrals and for solutions of stochastic differential equations. Israel J. Math. 5 170-176.